# SDR AU960053

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: NB40075
- Condition: Broken
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MLG SUPPORT BRACKET FLANGES BROKEN AWAY FROM THE COLLAR IN TWOPLACES OPPOSITE ONE ANOTHER - ONE SECTION BREAK IS APPROXIMATELY 100MM (4IN) AND THE OPPOSITE BREAK IS APPROXIMATELY 77MM (3IN) - THERE ARE CLEAR SIGNS OF INTERGRANNULAR CORROSION THROUGH THEBREAK AREAS - THE SUPPORT BRACKET HAS BEEN FITTED TO THE AIRCRAFTFOR 8106 HOURS - THE AIRCRAFT OPERATES FROM ROUGH LANDING STRIPS IN THE TORRES STRAIT AREA
